# SDR SIMA20211016001

- Difficulty date: October 16, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 48,288 hours, 44,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT FORWARD CEILING LOCATOR LIGHT INOP-C/A-RAR NO. 6 EMERGENCY LIGHT AC/DC INVERTER IAW EMB 145 AMM 33-50-11. OPC GOOD.
